| Catalog Number |
254400519 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
Attune balancing sizer is faulty.The sizing guide is not sliding over the distractor.It is very tight and will not function properly to allow for sizing and balancing.There was no patient consequence.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d9.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: according to the information received, ¿attune balancing sizer is faulty.The sizing guide is not sliding over the distractor.It is very tight and will not function properly to allow for sizing and balancing¿.The attune bal sizer distractor (lot.Abb16658r) returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual analysis revealed that only the bal sizer distractor column was returned for evaluation.The subassembly was received disassembled from the mating devices and exhibits an overall worn appearance consistent with heavy and constant usage for a long period of time.Functional testing was performed with the returned mating instruments.The assessment revealed that the bal sizer distractor column was able to properly assemble within the bal sizer distractor handle (lot abc25151).Once the instrument was fully assembled, it was difficult to slide it into the attune balanced femoral sizer, most likely due to the observed condition of the prongs on the mating instrument.The overall complaint was confirmed.However, there is no indication that a design or manufacturing issue with the bal sizer distractor column (lot.Abb16658r) has caused or contributed to the reported complaint condition.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.H11 additional narrative: corrected: h3.